Home

Dr. Mubeena T

Assistant Professorphoto1

Department of Mathematics

University of Calicut

Kerala-673635

Email: mubeenatc(at)uoc(dot)ac(dot)in

Research Interests: 

  • Geometric Group Theory
  • Topology        

Education:

  • Ph. D.  in Mathematics, The Institute of Mathematical Sciences, Chennai, 2013.

               Thesis on Twisted Conjugacy Classes in Lattices in Semisimple Lie Groups

               Supervisor : Prof. Parameswaran Sankaran, The Institute of Mathematical Sciences, Chennai

  • CSIR-JRF, NET.
  • M.Sc. in Mathematics, The Department of Mathematics, University of Calicut, Kerala, India,  2006.
  • B.Sc. in Mathematics,  Sullamussalam Science College, Areacode, Affiliated to University of Calicut, 2004

Career History: 

  • Assistant Professor, Govt. Polytechnic College, Perinthalmanna, Malappuram,  10 Feb. 2012-- 30 March 2012
  • Assistant Professor, Department of Mathemaitcs, Govt. Engineering College, Sreekrishnapuram, Palakkad, 18 March 2013 -- 3 June 2013,
  • Assistant Professor, Govt. Polytechnic College, Palakkad, 4 June 2013- 8 June 2015
  • Assistant Professor, Department of Mathemaitcs, Govt. College Kasaragod, 10 June, 2015-2 Feb, 2021
  • Assistant Professor, Department of Mathematics, University of Calicut, 2021--present

Selected Publications:

  1. T. Mubeena, "Reidemeister Number in Lefschetz Fixed Point Theory", 3C TIC. Caudernos de desarrollo applicados a las TIC, 11(2), 61-70, 2022.
  2. K. Ali Akbar and T. Mubeena"On the group of homeomorphisms on R: A revisit", Applied General Topology,Vol 22, No 2, pp. 269-280.
  3. Ali Akbar K. and Mubeena T., "Sets of eventual periods of dynamical systems", Topology Proceedings,Volume 60 (2022), Pages 245–259.
  4. K. Ali Akbar and T. Mubeena,  "Existence of Compositional Square roots of  Circle Maps"The Australian Journal of Mathematical Analysis and Applications,Vol.18, Issue 2, Art. 16, 2021.
  5. K. Ali Akbar, T. Mubeena,  "Conjugacy Classes of Bijective Real Cubic Polynomials",  The Mathematics Student, Vol. 90, Nos. 3-4 (2021), Pages: 43–48.
  6. K. Ali Akbar, T. Mubeena,  "Periodic Points of n-dimensional Toral Automorphisms",  Springer Proceedings in Mathematics & Statistics 350, 181-185, 2021.
  7. T. Mubeena, P. Sankaran, "Twisted Conjugacy and Quasi-isometric Rigidity of Irreducible Lattices in Semisimple Lie Groups",  Indian Journal of Pure and Applied Mathematics, June 2019, Volume 50, Issue 2, pp 403-412.
  8. T. Mubeena, P. Sankaran, "Twisted Conjugacy Classes in Lattices in Semisimple Lie Groups",  Transformation Groups, March 2014, Volume 19, Issue 1, pp 159- 169.
  9. T. Mubeena, P. Sankaran, "Twisted Conjugacy Classes in Abelian Extensions of Certain Linear Groups",   Canadian Mathematical Bulletin 57(2014), no. 1, 132-140.

Currently Teaching: 

  1. Number Theory (Ivan Niven), 2023 batch (24 July 2023 to -)
  2. PDE & Integral Equations (2022 batch)
  3. Complementary Mathematics-I (Sem 1, Integrated PG Phy/Chem.)

Courses Taught:

M.Sc. Courses: 

Multivariable Calculus & Geometry (2021), Algebraic Topology, Category Theory and Modules (MPhil),  Set Theory and Logic (MPhil), Differential Geometry, Topology I & Topology II, Commutative Algebra , Functional Analysis, Operator Theory,  Algebra I & II, Linear Algebra, Advanced Real Analysis, Complex Analysis, Graph Theory 

 B.Sc. Courses:

  • Abstract Algebra
  • Complex Analysis
  • Business Mathematics
  • Numerical Methods
  • Graph Theory 

Seminar/Lecture Notes 

Contact Us

Department of Mathematics
University of Calicut
Thenhipallam PO
Malappuram - 673635 PIN
04942407428
 
Copyright © 2017 University of Calicut. All Rights Reserved | Powered By CUCC